# SDR ASAA2021090135897

- Difficulty date: September 1, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 66,542 hours, 33,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 141A52202
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FWD GIRT BAR MOUNT AT STA 312 HAS CORROSION. GROUNDED - YES. REMOVED & REPLACED FITTING IAW B737-700 AMM 20-50-11-910-801 DUE TO 100% MAT LOSSW= 1" O= .080 R= 0 L= 1" D= .080.
